# SDR AALA202203083770

- Difficulty date: March 6, 2022
- Submitted: March 8, 2022
- Operation: Air carrier
- Aircraft: N988AL
- Make and model: Airbus A300*
- Aircraft serial: 7154
- Aircraft time: 17,237 hours, 6,673 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Damper
- Part number: FE240006
- Part serial: RFM23923
- Condition: Defective
- Location: Zone 800 - Doors
- Part time: 22,197 hours, 10,071 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: PASSENGER / CREW DOOR 831 DAMPER FAILS DAMPING FUNCTIONAL CHECK. REPLACED DAMPER PER AMM 52-11-14.
